Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abdominal pain with orange discharge, tiredness, nausea, irritability and pinching sensation in pelvis. Any ideas ?

I have abdominal pain , discharge that recently became orange, but was originally clear or white with no odor but thick, tiredness, nausea, irritability , and a pinching sensation in my pelvis . On top of this I have discomfort during sex sometimes, other times I am not in any pain at all. Any ideas what this could be? I ve had several STD tests which have come up negative, negative pregnancy tests , this has been an ongoing issue for a couple of years but the colored discharge is something new. At one point I was told at the ER that I had a cyst rupture around the time of my period, however when I followed up with my OBGYN they told me I did not have any cyst issues. Originally I was treated frequently for UTI s (once per month minimum) even when I was doing all I could to prevent them, and it seems things have gotten worse from there. I just need some idea of what I could suggest when I speak to my doctor at my next visit.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.

Thanks for calling H.C.M.F.

As you describe You have clear discharge, sticky with no smell. Recently it became orange colored and had lower abdominal pain, Discomfert in sex,Many S.T.D.tests were negetive, You had treatment with antibiotics once in a month , no ovarian cysts found.

Due to treatment with antibiotics several times,there could be yeast infection, which might be causing all these symptoms.Other causes might be harmones imbalance due to any reason.

I advise you to consult an endocrinologist for diagnosis and treatment, You may have to undergo harmones essay besides other routine tests for confirmation .

Wishing for a quick and complete recovery.

Best regards.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor